# SDR ASOA201000067

- Difficulty date: January 16, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS OF CORROSION NOTED AT WS 55.38 (540BB) ON THE FLAT LANDING SURFACE APRPOX 70 PERCENT FULL SCREEN HEIGHT.  AREAS MARKED ON ACFT LOWER WING PLANK.   C/W EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030 REV G AND FWDED ALL REQUIRED FORMS TO STRUCTURES ENGINEERING.
